# SDR AALA20150329003

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 37,147 hours, 4,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Deformed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SKIN LOWER EDGE CTR AREA DEFORMED.  REPAIRED DOOR SKIN IAW SRM 52-10-01-2R FIG 202 REPAIR 8 SECTION 12.
